# SDR DALA2021092305713

- Difficulty date: September 13, 2021
- Submitted: September 23, 2021
- Operation: Air carrier
- Aircraft: N649DL
- Make and model: Boeing 757232
- Aircraft serial: 24389
- Aircraft time: 90,531 hours, 39,634 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 649 DURING SCANNING DENTS RE EVALUATION (ADF FILE) DENT OUT OF LIMIT WERE FOUND ON LH F.S 1620, L26L LOG PAGE 2439677. CORRECTIVE ACTION: SUMMARY OF NRC 00884: DENT OUT OF LIMIT ON LH F.S 1620, L26L WAS REPAIRED PER ER/A 593713-14 REV. ORIGINAL SECTION I. (1946754)
